Discussions By Condition: I cannot get a diagnosis.

Which B Vitamin deficiency makes me weepy?

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Helen Helthi
  • October 28, 2006
  • 03:44 AM

I take a B-multi vitamin but I'm inconsistent. I notice that I need to take it again when I start feeling weepy for no apparent cause or reason. Within an hour after taking a double dose of the multi-B, I feel normal again. Which B vitamin is it exactly which a deficiency of makes me feel weepy?

Reply Flag this Discussion

2 Replies:

  • thiamin is the 'happy' vitamin and you can get it in rice polish inexpensively. could be another but try this...could be the chromium in the brewer's yeast base of b vitamins that is modulating sugar levels, or niacin that mediates sugar--and mood. how about laying off any sugar, sweet fruits and veggies like corn for a while? just for fun consider taking any of the online candida quizzes in case of any candida overgrowth in the g.i. tract causing mood swings. adrenal collapse can cause weepiness; avoid stimulants like caffeine and nicotine or even loud noises, and eat kelp for minerals and good fats and raw oils, a nice steak and olive oil salad dressing. blessings!
    nordskoven 7 Replies
    • October 31, 2006
    • 01:05 PM
    • 0
    Flag this Response
  • I never knew that Vitamin B was a "happy" vitamin ;)Samanthahttp://www.undiagnosedillness.org
    Anonymous 42,789 Replies
    • August 18, 2009
    • 07:55 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?

Advertisement